# SDR A6WA201140246

- Difficulty date: February 23, 2011
- Submitted: April 22, 2011
- Operation: Air carrier
- Aircraft: N458AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7861
- Aircraft time: 17,795 hours, 16,843 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AILERON UPPER AND LOWER L/E ARE CHAFED.  BLENDED OUT CHAFE DAMAGE ON RT AILERON UPPER AND LOWER L/E.  UPPER RT AILERON (MAX MATERIAL LOSS IN ZONE  1) .013 MAX ALLOWABLE .016, MAX MATERIAL LOSS IN ZONE 2, .021, MAX ALLOWABLE .027 LOWER RT MAX MATERIAL LOSS IN ZONE 1, .010 MAX ALLOWABLE .016 IAW REO.
